# SDR AU981099

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: HYH5001
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR ELECTRIC MOTOR FAULTY. INVESTIGATION FOUND WORN BRUSHES.   PART TC:  7,900.
